# SDR CALA2025092909366

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 36,436 hours, 13,275 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 800
- Component: Flap, Boeing
- Component part number: 113A370026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EXTERNAL WALKAROUND FOUND OUTBD RIGHT TRAILING EDGE FLAP DELAMINATED.   INSPECTED FLAP TRACKS AND HDWR,  STARTED INSTALLATION OF R/H OUTBOARD AFT FLAP REF AMM 27-51-22-400-801 STEPS 3G THRU 3H (4)-(F) VERIFIED R/H OUTBD AFT FLAP INSTALLATION STEPS 3G-3H(4)(F) PER AMM 27-51-22-400-801. REF GMM 09-25-05. COMPLETED INSTALLATION OF RIGHT WING OUTBOARD AFT FLAP REF AMM 27-51-22-400-801.  VISUALLY INSPECTED FOR ALIGNMENT, RIG,  ADJUSTMENT, OPS & FUNCTIONAL CHECKS AMM 27-51-22-400-801 FROM STEP 3H(4)(F) THROUGH COMPLETION.  NO LIMITING DEFECTS NOTED, ALL DIMENSIONAL CHECKS GOOD.
